# SDR SWIA200312367

- Difficulty date: August 28, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 18,949 hours, 17,749 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION DURING INITIAL DESCENT INTO SLC.  NO FLAP LANDING.  REMOVED AND REPLACED LEFT BPSU IAW MM 27-51-10.  OPS CHECK GOOD.  P/N: 955D100-9, S/N OFF: 206B.
